# SDR C1HA200697013

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 15091003127075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CABIN AT FWD LAV WALL SUPPORT BS 303-340 RBL 20.  FABRICATED AND INSTALLED NEW WALL SUPPORT IAW B727 SRM 53-10-2 FIG 7 AND 51-30-2 FIG 1.
